It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on minocycline for 4 months now, and although my acne is under control, and I don't break out anymore, my skin is SO OILY!!! I probably go to the bathroom every hour or so just to dab the oil off my face! It's so frustrating too, because my face is finally clear for probably the first time in my life, and the red marks are finally starting to fade. But now, I look in the mirror, and my face is covered in oil. Disgusting...I thought about going on B-5, but it seems like once I go on B-5, I would have to stay on B-5 for the rest of my life. And I'm afraid to go on Accutane, because like you said, I've heard too many horror stories. The only advantage that I have in taking all these drugs is that I do have a pretty good tolerance to them...I didn't get too bad of a breakout when I first went on mino, and my skin never dried out when I used Retin-A (the 0.05%). I'm just worried that if I go on Accutane, I would be doing some irreversible damage to my body......and yet, I really can't stand my oily skin....AAAHH!!!





All times are GMT -7. The time now is 08:24 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!